# SDR 2012FA0000801

- Difficulty date: September 11, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N4434P
- Make and model: Amtr SEAFURYTMK20
- Aircraft serial: WH589
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Part number: SP522208
- Condition: Leaking
- Location: Selector Valve
- Component: Selector Valve, Dowty
- Component part number: C408YMKA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING GEAR ROTARY SELECTOR VALVE SEAL FAILED, ALLOWING THE HYD PRESSURE TO BYPASS, CAUSING THE LANDING GEAR TO NOT OPERATE PROPERLY.  THE LANDING GEAR COLLAPSED ON ROLLOUT AT THE RACES.  THIS IS AN EXPERIMENTAL ACFT.
